# SDR REXA2022030700249

- Difficulty date: March 3, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 20,596 hours, 15,298 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Relay
- Part number: M610619017
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER ASSIST MOTOR PREVENTED MAIN CABIN DOOR FROM OPENING. REMOVED POWER TO OPEN DOOR, PULLED ASSIST MOTOR CIRCUIT BREAKER TO PREVENT DOOR FROM CLOSING. REPLACED RELAY K138 PASSENGER DOOR POWER ASSIST MOTOR OPERATIONAL TEST GOOD PER AMM 52-11-08. REF AMM 33-22-09.
